# SDR ZW0A0106601

- Difficulty date: August 9, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N2417F
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 844 hours, 752 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE NOSE LANDING GEAR FAILED TO EXTEND SO THE FLIGHT DIVERTED TO AND LANDED AT BLV. PASSENGERS DEPLANED FROM THE LT AND RT FWD SLIDES.
